# SDR JIKA2022110301

- Difficulty date: November 3, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: N567SW
- Aircraft time: 38,920 hours, 52,093 cycles
- Engine: Pwa PW118A
- Engine time: 44,521 hours, 56,788 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW118A
- Part serial: 115629
- Condition: Oil Consumption
- Location: Right
- Part time: 44,521 hours, 56,788 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT PERFORMED EMERGENCY LANDING IN SAT DUE TO RT ENGINE ERRATIC OIL PRESSURE. INITIALLY WHEN LEAVING MMIO OIL LEVEL WAS GOOD.  AFTER LANDING & CHECKING OIL IN KLRD IT APPEARED ENGINE LOST APPROXIMATELY 1.5 QUARTS.  DURING CLIMB OUT FROM KLRD OIL PRESSURE DROPPED INTO THE YELLOW ARC.  FLICKERED IN THE YELLOW ARC, & WITHIN APPROXIMATELY 2 MINUTES IT REACHED THE RED LINE AND STARTED PRODUCING THE OIL WARNING.  FOLLOWED QRH PROCEDURE &PERFORMED RT ENGINE SHUTDOWN.  AFTER LANDING, PILOT CHECKED THE OIL LEVEL & IT COULD NOT BE SEEN IN THE SIGHT GLASS.   DETERMINED, DUE TO EXTREMELY HIGH OIL CONSUMPTION, ENGINE WOULD BE REPLACED.   R & R RT ENGINE.  ENG RUN CHECKS & LEAK CHECKS ALL GOOD.  ACFT RETURNED TO SERVICE.
